# SDR AU960957

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 332A75211100
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 HYDRAULIC SYSTEM PIPE CRACKED AND LEAKING - LOSS OF HYDRAULICFLUID
